# SDR FDEA201208193079

- Difficulty date: August 19, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 50,243 hours, 10,496 cycles
- Engine: Pwa PW4460
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 1025
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY BATTERY TEST FAILED.  R & R NR 2 EMERGENCY BATTERY REF AMM  33-51-01-4.  OPS TESTED GOOD.
